MathSciNet Relay Station
MathSciNet bibliographic data
MR1433122 (99e:35169) 35P20 (35J10 47F05 47N50 81Q10)
Levendorskiĭ, S. Z. Asymptotic formulae with remainder estimates for eigenvalue branches of the Schrödinger operator $H-\lambda W$ in a gap of $H$. Trans. Amer. Math. Soc. 351 (1999), no. 3, 857–899.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement